# SDR ASAA2015012210401

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 26,194 hours, 8,095 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH FOUND FOR NR 2 ENG ON T/C 78273000. ACFT GROUNDED.  WHILE PERFORMING THE RE-ACCOMPLISHMENT OF TC 78273000, FOUND NO FAULTS FOR THE NR 2 ENGINE.  THIS PLT IS CLEARED AS AN INTERMITTENT FAULT.
